# SDR ASAA2018071625421

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 29,257 hours, 8,521 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 4750
- Condition: Sticking
- Location: Nr 2 Engine
- Part time: 4,991 hours, 2,974 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON START NR 2 ENG START VALVE REMAINED ILLUMINATED AFTER START - START SWITCH RELEASED - START VALVE OPEN LIGHT REMAINED ON. GROUNDED - YES. FOUND START VALVE ENG NR 2 PHYSICALLY STICKING. REPLACED NR 2 ENG START VALVE REF AMM 80-11-03. OPS CHECK GOOD. LEAK CHECK GOOD. ALL INDICATIONS NORMAL.
